Metoject 20mg Injection Site Reaction/Infection

Metoject 20mg Injection Site Reaction/Infection

Hi everyone, a quick post here R.E above. Last Thursday ( 10th Oct ) I did my Metoject as usual And as usual it bruised. I noticed a few days later it was itching and a little sore. As the days went by it got pretty irritating. I took some anti allergy tablets which made no difference and in the end I went to the Dr on Friday as I was concerned as this has never happened before ( been on Metoject since April 2013) the dr said it was a reaction and prescribed Fucidin cream but all this has done is make the skin over where it was red start to peel off and leave it raw! It's quite painful now. does anyone have any idea or advice what I could try on it or has had a similar reaction. Thanks Jilly

7 Replies

  • Hi. I to am on metoject 25mg though and I have been experiencing bruising after injecting myself. I also have pain from the injection site and the pain lasts a few days. At the beginning I had small little lumps some weepy too. I feel awfully nauseated on this and I take tramadol to help with the pain. Try a little aloe vera on the affected area help ease the site aloe vera is a natural product and does ease the peeling skin I would not rub your skin as it only makes it worse. Hope you get better soon. Take care & kind regards to you x

  • Yes the same happened to me and was told exactly the same it was a reaction duh phoned the help line they told. Me to try another one the following week same happened I went down hospital they told me to use steroid cream but my skin was not broken and they stopped injections for a month I've been on them 4 yrs went bk on them nothing since good luck xx

  • See gp tomorrow again I think xx

  • Hi

    I would agree with Allanah - go back to gp, It looks infected to me!

    Joanne x

  • Hi agree with GP visit. Apply nothing till you seek professional advice. Broken skin allows infection in. Looks painful.

    Hope it feels better soon

    Kind regards


  • I agree with your other replies, this needs an immediate GP appt today.

    Good luck,

    Cece x

  • I also get bruises at the injection site and if I wear tight waistbands over the site it can very painful and itchy. I was told it might b the way I was doing it.

    The picture u posted does look infected tho so I too agree with gp as second opinion. Please let us know what happens. Hope it settles soon.

You may also like...